# SDR ASOA201102100

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 22,998 hours, 20,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT SILL AT FS 559+16 - 559+32 CORRODED.  REMOVED CORROSION IAW SRM 51-21-06.  REPAIR WITHIN THE LIMITS.   APPLIED TREATMENT & PAINT IAW SRM 51-21-00.
